# SDR MWEA98182

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 5914171
- Condition: Crack
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR A CRACK WAS FOUND ON THE UPPER FORWARD SECTION OF PAN ABOVE STOP F1.  INSTALLED NEW PAN SECTION IAW SRM 51-30 AND 52-05.
